U.S. doctors online nowAsk doctors free
Clarksdale, MS
A 23-year-old female asked:

will i have withdrawals from taking the first six pills together of a medrol (methylprednisolone) 4mg pack today if i stop taking them? the pills made me feel very itchy.

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Already answered?: But will repeat - highly unlikely that Medrol (methylprednisolone) is causing your itching . If you are on a Medrol (methylprednisolone) dospak however, it is unlikely to get a withdrawal problem from such a short term use- a few people do feel tired for a couple of days if they had experienced a stimulant effect from Medrol (methylprednisolone)- more a let-down then a withdrawal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Clarksdale, MS
A 23-year-old female asked:

Will I have withdrawals from taking the first six pills together(started late)of a medrol (methylprednisolone) 4mg pack today? The pills made me feel very itchy.

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Not expected: Allergy to oral Medrol (methylprednisolone) is rare if existent at all. Since it takes about 6 hours before noticeable effects can be observed, I question that Medrol (methylprednisolone) is the actual culprit. However if subsequent dosing again leads to itching, then you will need to stop taking it and ask your doctor to provide a substitute.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 6, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.